# SDR AALA981319

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER END FITTING CORRODED, STRINGER 5R STATION 1183.  REPLACED END FITTING 65-24276-10, STRINGER 5 NEW END FITTING PER SRM 51-10-1.  (M)
